Micro-hyperbolic systems

M. Kashiwara Massachusetts Institute of Technology, Cambridge, Mass., USA P. Schapira Université Paris-Nord, Villetaneuse, France

TBD mathscidoc:1701.331541

Acta Mathematica, 142, (1), 1-55, 1977.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:47 uploaded by actaadmin ] [ 256 downloads ] [ 0 comments ] [ Cited by 57 ]
@inproceedings{m.1977micro-hyperbolic,
  title={Micro-hyperbolic systems},
  author={M. Kashiwara, and P. Schapira},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203247891059250},
  booktitle={Acta Mathematica},
  volume={142},
  number={1},
  pages={1-55},
  year={1977},
}
M. Kashiwara, and P. Schapira. Micro-hyperbolic systems. 1977. Vol. 142. In Acta Mathematica. pp.1-55. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203247891059250.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved